# SDR CALA2025112011355

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 32,811 hours, 12,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK SEEMS LIKE IT IS HANGING LOW. LIKE TO HAVE MAINT M AKE SURE IT IS OKAY. L1 DOOR SLIDE PACK Z FOLD IS WITHIN LIMITS REF AMM 25-66-01-400-803 ADD EMP: U027741,351445
